# SDR SWAA2015043039185

- Difficulty date: March 22, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,040 hours, 24,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 591048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT AFT PRESS BULKHEAD SEVERAL STIFFENERS CRACKED AT BS 663, RBL 22.  R & R STIFFENER IAW SRM & DWG.
